BibTeX record journals/mst/Hunt80

download as .bib file

@article{DBLP:journals/mst/Hunt80,
  author    = {L. R. Hunt},
  title     = {Global Controllability of Nonlinear Systems in Two Dimensions},
  journal   = {Mathematical Systems Theory},
  volume    = {13},
  pages     = {361--376},
  year      = {1980},
  url       = {http://dx.doi.org/10.1007/BF01744306},
  doi       = {10.1007/BF01744306},
  timestamp = {Fri, 03 Jun 2011 16:02:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Hunt80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}